Does Phentermine Cause Acne?
The moment you get alarmed with your increasing weight, the number one thing you probably took was Phentermine. This has been a popular weight loss drug even before the late 1950s. I’m sure you’ve already heard from generations to generations that they’ve been so frantic on how effective this weight loss pill is.
But as you begin taking the pill, you can’t help but notice successive acne breakout. You probably start to ask yourself: “Does Phentermine cause acne?”
Well, there have been so many speculators going around as to Phentermine being responsible for the ugly bumps in your face. So, in today’s article, I will help you clear things out.
Are you ready? Then let’s find out how does this pill is giving you the annoying acne. Keep on reading below!
How Does Phentermine Cause Acne
There are so many weight loss products that come with various side effects while for Phentermine, acne breakouts have been identified to be very common among users.
And I’m sure you will agree with me when I say that it is absolutely the worst effect. Who’s going to be happy after successfully losing weight but only ending up with such painful skin breakout after?
But I guess the real question is how does this weight loss pill can totally ruin your skin? How does phentermine cause acne? Below are some of the main reasons.
1. It reduces your food intake
Since it is a pill formulated to lose weight, it will apparently work to suppress your appetite. It will even make you capable of hardly eating anything for the whole day. Unfortunately, this inadequate intake of food will stress out your body and will also lead to micronutrient deficiency.
Of course, this doesn’t do any good to our skin. Low levels of zinc, for instance, have been linked to acne and it has been found to exist in every acne patient. As time goes by, being undernourished will damage your insulin secretion and critically reduce the ability of your body to utilize glucose. This will skyrocket your blog glucose level.
Unfortunately, when there is too much glucose in your system, it will trigger your sebaceous glands to produce excessive oil. The more oil your skin is producing, the more likely you will have skin breakouts.
2. It will disturb your sleep.
When you’re taking Phentermine, you will commonly experience disturbances to your sleep; especially if you are taking higher doses. If you are taking the pill late in the afternoon, you might not be able to sleep at all. Or you probably can get quickly awakened in the middle of the night and will have a hard time going back to sleep. This is because Phentermine is a stimulant; it is no wonder why it keeps on messing your sleep quality.
When your body doesn’t get the right amount of sleep and rest, you are depriving of the period it repairs and rebuilds itself. In this way, you will be damaging your ability to heal wounds and renew cells which is important for a healthy skin.
Also, lack of sleep will trigger your body to produce stress hormone like cortisol. In case you don’t know what cortisol is, well it simply spells bad news to your skin. Cortisol greatly affects your skin by produces excessive oil.
3. It will make you anxious
Phentermine will not only trigger the release of your stress hormones but will also make you feel literally stressed too! Most people using Phentermine reveal a very similar complaint: they are feeling anxious. They started experiencing chest pain that comes along with tremors and palpitates the moment they started using this diet pill. This is basically the same feeling you get when you are watching a scary movie or when someone startles you.
But this doesn’t end on the chemical reactions happening to you internally! When you are feeling stressed out, your body will potentially trigger acne to happen. Both your cortisol and blood glucose levels will significantly increase.
How Can You Prevent Breakout When Using Phentermine
So what measures can you take to avoid skin breakouts when you are taking Phentermine? Check out these tips below:
- Eat even if you don’t feel hungry.
Remind yourself that you need to eat even if you’re not hungry at all. Just have some healthy snacks handy, like fruits and vegetables, so you will have something to grab without having to fear for extra calories.
- Keep sweat away from your face.
If you combine Phentermine with long period of workouts, make sure not to let your sweat or any dirt stay on your skin for quite some time. Have clean face towel or facial wipes ready to wipe your skin dry; in this way, your pores don’t get quickly clogged.
- Maintain a proper skincare routine.
Since your body internally reacts with Phentermine, making your skin oiler that you normally do, you need to establish an ideal skincare routine. Make sure that you use a gentle cleanser for washing your face two times a day and don’t forget to follow up with a moisturizer.
I highly recommend you use rosehip oil since it is packed with nourishing agents and vitamins that are vital to your skin. It also has healing abilities and can speed up the process of clearing the acne.
So, does Phentermine cause acne? The answer is absolute yes and in so many ways. And if you are already suffering from skin breakouts, I highly recommend that you look for another pill or try out different weight loss method.
There are actually so many ways of losing weight without putting your skin at risk. Just make sure you keep your focus and be motivated all the time! I’ve written about the best fat burner for women, you might want to check them out and find the one that will suit you best.
So, do you think you should continue using Phentermine? What other weight loss methods do you have in mind? Let me know in the comment section below.
Please don’t forget to share this article with your friends too!